Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   ANNALS OF FUNCTIONAL ANALYSIS   2017 , Volume 8 , Number 1; Page(s) 106 To 123.
 
Paper: 

BASKAKOV–SZ?SZ-TYPE OPERATORS BASED ON INVERSE P?LYA–EGGENBERGER DISTRIBUTION

 
 
Author(s):  KAJLA ARUN, ACU ANA MARIA*, AGRAWAL P.N.
 
* 
 
Abstract: 

Please click on PDF to view the abstract

 
Keyword(s): STANCU OPERATORS, BASKAKOV OPERATORS, SZASZ OPERATORS, POLYA-EGGENBERGER DISTRIBUTION, MODULUS OF CONTINUITY
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

KAJLA, A., & ACU, A., & AGRAWAL, P. (2017). BASKAKOV–SZ?SZ-TYPE OPERATORS BASED ON INVERSE P?LYA–EGGENBERGER DISTRIBUTION. ANNALS OF FUNCTIONAL ANALYSIS, 8(1), 106-123. https://www.sid.ir/en/journal/ViewPaper.aspx?id=571411



Vancouver: Copy

KAJLA ARUN, ACU ANA MARIA, AGRAWAL P.N.. BASKAKOV–SZ?SZ-TYPE OPERATORS BASED ON INVERSE P?LYA–EGGENBERGER DISTRIBUTION. ANNALS OF FUNCTIONAL ANALYSIS. 2017 [cited 2021October28];8(1):106-123. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=571411



IEEE: Copy

KAJLA, A., ACU, A., AGRAWAL, P., 2017. BASKAKOV–SZ?SZ-TYPE OPERATORS BASED ON INVERSE P?LYA–EGGENBERGER DISTRIBUTION. ANNALS OF FUNCTIONAL ANALYSIS, [online] 8(1), pp.106-123. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=571411.



 
  pdf-File
Yearly Visit 52
 
 
Latest on Blog
Enter SID Blog